Authors: | Simić, Slavko |
Title: | On an upper bound for Jensen's inequality |
Journal: | Journal of Inequalities in Pure and Applied Mathematics |
Volume: | 10 |
Issue: | 2 |
First page: | 1 |
Last page: | 5 |
Issue Date: | 1-Dec-2009 |
ISSN: | 1443-5756 |
Abstract: | In this paper we shall give another global upper bound for Jensen's discrete inequality which is better than existing ones. For instance, we determine a new converse for the generalized A - G inequality. |
Keywords: | Generalized A-G inequality | Global bounds | Jensen's discrete inequality |
Publisher: | Victoria University of Technology |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.